# SDR MASA200602167

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 10,563 hours, 10,253 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7243 IAD.  CREW RTG DUE TO RUDDER SYSTEM NR 2 INOP MESSAGE ON TAXI OUT.  MX REPLACED PRESSURE SWITCH.
